# SDR A6WA201441458

- Difficulty date: April 23, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R5311171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD & OTBD CLIPS ARE CRACKED AT LBL 9 FS 280.  R & R INBD & OTBD CLIPS AT FS 280, LBL 9.
